# SDR AALA202105146478

- Difficulty date: April 17, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N137AA
- Make and model: Airbus A321-231
- Aircraft serial: 6647
- Aircraft time: 17,220 hours, 6,472 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK FOUND ON SHEAR PLATE LOCATED BETWEEN STA FR 69 TO FR 70, STR 23L. L = 1.236 INCHES. REPLACED SHEAR PLATE AND FASTENERS LOCATED BETWEEN FR 69 AND FR 70 AT LEVEL OF STR 23L AT AFT GALLEY AREA PER SRM 51-42-11-801.
